Four dimensional Galois representations
Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque, no. 302 (2005), 84 p.
@incollection{AST_2005__302__67_0,
     author = {Weissauer, Rainer},
     title = {Four dimensional {Galois} representations},
     booktitle = {Formes automorphes (II) - Le cas du groupe <span class="mathjax-formula">$GSp(4)$</span>},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {302},
     year = {2005},
     zbl = {1097.11027},
     mrnumber = {2234860},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2005__302__67_0/}
}
TY  - CHAP
AU  - Weissauer, Rainer
TI  - Four dimensional Galois representations
BT  - Formes automorphes (II) - Le cas du groupe <span class="mathjax-formula">$GSp(4)$</span>
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
DA  - 2005///
IS  - 302
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2005__302__67_0/
UR  - https://zbmath.org/?q=an%3A1097.11027
UR  - https://www.ams.org/mathscinet-getitem?mr=2234860
LA  - en
ID  - AST_2005__302__67_0
ER  - 
Weissauer, Rainer. Four dimensional Galois representations, dans Formes automorphes (II) - Le cas du groupe $GSp(4)$, Astérisque, no. 302 (2005), 84 p. http://archive.numdam.org/item/AST_2005__302__67_0/

[BW] A. Borel & N. Wallach - Continuous cohomology, discrete subgroups, and representations of reductive groups, 2nd ed., Math. Surv., vol. 67, American Mathematical Society, 2000. | MR 1721403 | Zbl 0980.22015

[CF] C. L. Chai & G. Faltings - Degeneration of Abelian Varieties, Springer, 1990. | MR 1083353 | Zbl 0744.14031

[GMP] M. Goresky & R. Macpherson - Lefschetz numbers of Hecke correspondences, in The zeta functions of Picard modular surfaces (R.P. Langlands & D. Ramakrishnan, eds.), Les Publications CRM, 1992, p. 465-478. | MR 1155238 | Zbl 0828.14029

[GMP2] M. Goresky & R. Macpherson, The topological trace formula, J. reine angew. Math. 560 (2003), p. 71-150. | MR 1992803 | Zbl 1097.14017

[G] P. A. Griffiths - Some transcendental methods in the study of algebraic cycles, in Several complex variables, Maryland, Lect. Notes in Math., vol. 185, Springer, 1970, p. 1-47. | MR 309937 | Zbl 0208.48502

[HST] M. Harris, D. Soudry & R. Taylor - -adic representations associated to modular forms over imaginary fields, I. Lifting to GSp(4, ), Invent. Math. 112 (1993), p. 377-411. | Article | EuDML 144109 | MR 1213108 | Zbl 0797.11047

[He] G. Henniart - Représentations -adiques abéliennes, in Séminaire de théorie des nombres, Paris 1980-81, Séminaire Delange-Pisot-Poitou, Birkhäuser, 1982. | Zbl 0498.12012

[HPS] R. Howe & I. I. Piatetski-Shapiro - Some examples of automorphic forms on Sp 4 , Duke Math. J. 50 (1983), no. 1. | Article | MR 700131 | Zbl 0529.22012

[JL] H. Jaquet & R. P. Langlands - Automorphic Forms on GL(2), Lect. Notes in Math., vol. 114, Springer, 1970. | MR 401654 | Zbl 0236.12010

[KV] M. Kashiwara & M. Vergne - On the Segal-Shale-Weil representation and harmonic polynomials, Invent. Math. 44 (1978), p. 1-47. | Article | EuDML 142517 | MR 463359 | Zbl 0375.22009

[K] R. Kottwitz - Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984), p. 287-300. | Article | EuDML 163936 | MR 761308 | Zbl 0533.14009

[K2] R. Kottwitz, Shimura varieties and λ-adic representations, in Ann Arbor Proceedings (L. Clozel & J.S. Milne, eds.), Perspectives of Mathematics, Academic Press, 1990, p. 161-209. | MR 1044820 | Zbl 0743.14019

[KS] R. Kottwitz & D. Shelstad - Foundations of twisted endoscopy, Astérisque, vol. 255, Société Mathématique de France, 1999. | Numdam | MR 1687096 | Zbl 0958.22013

[KRS] S. S. Kudla, S. Rallis & D. Soudry - On the degree 5L-function for Sp(2), Invent. Math. 107 (1992), p. 483-541. | Article | EuDML 143976 | MR 1150600 | Zbl 0776.11028

[LL] J.-P. Labesse & R. P. Langlands - L-indistinguishability for Sl(2), Canad. J. Math. XXXI (1979), no. 4, p. 726-785. | Article | MR 540902 | Zbl 0421.12014

[Lau] G. Laumon - Fonctions zêtas des variétés de Siegel de dimension trois, this volume. | Zbl 1097.11021

[MS] J. Milne & K. Y. Shih - Conjugates of Shimura varieties, in Hodge cycles, Motives, and Shimura varieties, Lect. Notes in Math., vol. 900, Springer, 1982, p. 280-357. | Article | Zbl 0478.14029

[P] I. I. Piateskii-Shapiro - On the Saito-Kurokawa lifting, Invent. Math. 71 (1983), p. 309-338. | Article | EuDML 142993 | MR 689647 | Zbl 0515.10024

[PS] I. I. Piateskii-Shapiro & D. Soudry - ε-factors for GSp 4 , J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28, no. 3. | MR 656034 | Zbl 0499.22020

[Pr] T. Przebinda - The oscillator correspondence for the pair O(2,2),Sp(2,), Mem. Amer. Math. Soc, vol. 403, American Mathematical Society, 1989. | MR 979944 | Zbl 0706.22011

[Sh] F. Shahidi - A proof of the Langland's conjecture on Plancherel measures; Complementary series for p-adic groups, Ann. of Math. (2) 132 (1990), p. 273-330. | Article | MR 1070599 | Zbl 0780.22005

[Sha] J. Shalika - The multiplicity one theorem for Gl(n), Ann. of Math. (2) 100 (1974), p. 171-193. | Article | MR 348047 | Zbl 0316.12010

[S2] D. Soudry - A uniqueness theorem for representations of GSO(6) and the strong multiplicity one theorem for generic representations of GSp(4), Israel I. Math. 58 (1987), p. 257-287. | Article | MR 917359 | Zbl 0642.22003

[S] D. Soudry, The CAP representations of GSp(4), J. reine angew. Math. 383 (1988), p. 97-108. | MR 921988 | Zbl 0625.22013

[T2] R. Taylor - Galois representations associated to Siegel modular forms of low weight, Duke Math. I. 63 (1991), no. 2. | MR 1115109 | Zbl 0810.11033

[T] R. Taylor, On the -adic cohomology of Siegel threefolds, Invent. Math. 114 (1993), p. 289-310. | Article | EuDML 144150 | MR 1240640 | Zbl 0810.11034

[V] M. F. Vigneras - Correspondance entre représentations automorphes de Gl(2) sur une extension quadratique de GSp(4) sur Q, conjecture locale de Langlands pour GSp(4), Contemporary Mathematics, vol. 53, American Mathematical Society, 1986. | Article | MR 853573 | Zbl 0595.12009

[W] R. Weissauer - Preprints on the Ramanujan conjecture for GSp(4), http://www.mathi.uni-heidelberg.de/~weissaue/papers/ramanuge.dvi, 1993/95.

[W1] R. Weissauer, Endoscopy for GSp(4), preprint, http://www.mathi.uni-heidelberg.de/~weissaue/papers/endoscopy.ps, 1998.